# SDR REXA2021072200516

- Difficulty date: July 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R HAS CORROSION AROUND FASTENERS BETWEEN FS 333.00 AND FS 349.00.  RECEIVED & C/W ENDEAVOR AIR EA# CRJ953-11793 REV.IR DATED 6/23/2021 ON STR 25R BETWEEN FS 333.00 AND FS 349.00 CORROSION.
